# SDR ANCF200700030

- Difficulty date: December 4, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N632CT
- Make and model: Doug MD 83
- Aircraft serial: 49632
- Aircraft time: 42,041 hours, 36,925 cycles
- Engine: Pwa JT8D219
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING ROLL T/O FLAPS CONFIGURATION ALARM SOUNDS WITH THE FLAPS T/O SELECTOR IN TO POSITION AT 60 KTS.  IAW AMM 27-53-01 PAG 201. FLAPS WARNING SWITCH CHECK AND TEST WERE EFECTUATED. FAULT NOT DUPLICATED.
